# SDR 20000807SH015

- Difficulty date: June 28, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 2,486 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 407010103101
- Part serial: A1330
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,486 hours
- Component: M/R Hub
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FIRST OVERHAUL OF MAIN ROTOR HUB ASSEMBLY, CORROSION PITTING UNDER BUMPER PLATES.  (X)
